| Model Number |
2C8537 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: as the lot # is unknown, the udi will consist of the di portion only.E1: initial reporter address: (b)(6).G1: device manufacturer: the device was manufactured at one of the two following manufacturing locations: baxter healthcare - cartago parque industrial de cartago apartado no.1-7052 cartago, costa rica.Baxter healthcare - haina parque industrial itabo carretera sanchez km 18 1/2 haina, dominican republic 21426.H11: should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a "foreign object" was observed in a continu-flo solution set.This occurred during infusion.The particulate matter was described as a "black "knotted" suture looking material"; the nurse was able to remove it from the tubing.Next day more black substance was seen in tubing; tubing was not removed after the first occurrence, so the second occurrence was with the same tubing.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.